# SDR CALA2017060901746

- Difficulty date: June 8, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 11,351 hours, 3,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT BROKEN AT SEAT 8-C. PUSHED INTO HOUSING. REPLACED LENS AT SEAT 8C, OPS CHECKS GOOD REF AMM33-51-14.
